Hi Mikey, and welcome to the discussion group. Glad to hear you’re getting this behind you; and that you’re not struggling with side effects too much at this time. Read through the posts here; you can also use the search function at the top of the page to get an idea of what’s going on in here. Feel free to ask questions, and good luck—
Hello and welcome. I have already been on my treatment 4 weeks and so far I have had as sideeffects headache, body ache and a headache. This us a wonderful place to get info. All people are very different with side effects. So have it very bad and knocking on wood I have been lucky so far. I am Geno type 2 and at 2 1/2 weeks I was undectable. Have positive hopes and stay strong! Good luck! Bill is full of answers he has much info to shate.
Welcome. I am also only 4 weeks and a couple of days into tx, 1a stage 2-3. There are a lot of us just starting tx. Good luck, I hope you are successful.
Great outlook! Put the mistakes of the past behind you so you can have a great future for you and your family.
Welcome, and ask anything you want to know about.
Great people here.
That refreshning to know that all you have is the headache so far. I start in two days and hope 'm as lucky as you are! To the ones that are 4 weeks into treatment, would you pllease share what's been happening? I appreciated all I can learn.
I had the worst case scenario Geno 1A, Stage 4 liver disease, etc working against me. Treatment was a major challenge. I have been virus free for 2 yrs now. So keep the faith and press on, you can and will beat this nasty disease. Death to the HVC virus!!!
Alan in TN
Hello and welcome. Good to hear that you have less sides. My doc didn't tell me much about tx either, had to learn on that net. You will find great amount of informations and support in this forum.
I am on my 6th week in tx. I have heard that people experience with side effects vary, sometimes by wide margin, probability depends on age, general health condition and sensitivity to the drug and other individual factors. In my case, I have felt extreme tiredness / shortness of breath from the day two. Some fever, muscle/joint aches some dizziness (no headache for me through.)
I have (CBCP) blood test every week and can see from the result that Red blood cell count and hemoglobin level going down a notch each week. But for the last two weeks they remain low but getting stable. Tiredness and shortness of breath are still there due to anemia I suppose; I am getting use to them. My skin is getting really dry. My eyes are dry and blurry. I developed rashes on my hands, legs and on the stomach near the injection site, but not unbearable . At one point, I got blisters on my hands but they went away in a couple weeks. I have also noticed that I become a little absentminded like leaving the house without the key or step away from the car without closing the door or missing the exit when driving,.. need to be a little more mindful//..
Good luck with your tx
I haven't seen this posted in the past couple of weeks, so you may miss it... YOU NEED TO DRINK 1/2 OF YOUR BODY WEIGHT (in ounces) OF WATER EVERY DAY. It will make a major difference on how bad your sides are.
Hang in there!!!
It is important that we hydrate our body while on treatment. However, the amount of fluid intake that each of us can tolerate varies. Half of my body weight would have been 57 oz and there is no way I could have done that. I probably consumed around a little over a quart of water a day; sometimes more, sometimes less. That's about all my stomach would tolerate without becoming uncomfortable. My side effects were not extreme and I worked everyday. Drink as much as your body is comfortable with and if you can tolerate increased amounts of fluids it certainly can't hurt.
Good Luck with your treatment,
thank you im trying to drink as much water as i can and hoping that helps me through all this its still to early for me to have side effects yet i think im only on day 3 but im hoping they hold off long as they can......just to ask when u get over stressed whats a good thing to do to ease the stress
You're funny that you couldn't drink 57oz of water in a day. that's about equivalent liquid to a small soda (and about $10) in the movie theatre these days! LOL
And of course everyone understands that water means water. not soda, juice, tea, coffee.
57oz of soda and we wonder why we're is a nation of fat people? Supersize me!!
Welcom to this forum, and best of luck on your treatment! You will be coming up on your 4 week PCR (viral load test) soon. I hope you will keep posting progress and results.
Good luck to you - Brent